# SDR ALG2003F0000C

- Difficulty date: November 10, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tailboom Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FITTING CRACKED EMANATING FROM RIVET HOLE.
